# SDR USAA980194

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N530AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24412
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654581292
- Condition: Corrosion
- Location: Bs 328
- Part time: 31,093 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-1 CHECK VISUAL INSPECTION, FOUND A 7.5 INCH CORROSION AREA ON FLOORBEAM 328 UPPER AND LOWER SURFACE OF UPPER T-CAP RBL 14.5 TO RBL 56.5.  CORROSION NR C53-107-02.  REPLACED T-CAP AND INSTALLED SPLICE ANGLES PER TYPICAL REPAIR 53-10-03.  (M)
